# SDR DXTA2023041083890

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- Aircraft time: 8,312 hours, 4,720 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 2257A000003
- Part serial: 03283
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: FLAPS FAIL IN FLIGHT.  EXECUTED NO FLAP LANDING.   VERIFIED SQUAWK. SENT MDC AND FCU NVM DOWNLOADS FOR REVIEW. RESET FLAPS AND STILL GOT FLAPS FAIL AMBER CAS. GAINED ACCESS TO FLAP CONTROL UNIT (FCU} - REMOVED EXISTING UNIT, AND REPLACED WITH A CUSTOMER SUPPLIED FCU. COMPLETED ELECTRICAL RIGGING, OPERATIONAL AND FUNCTIONAL CHECKS. ALL CHECKS ARE GOOD. CLOSED ALL ASSOCIATED ACCESS. REF: CL-350 AMM 27-51-05.
